Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have cramping, pink discharge, clotting, tingling and burning sensation, white clear discharge. What is going on?

I took the morning after pill a day or the day of ovulation after a slip in during foreplay. We used a condom but put it on after slip in and also he never ejaculated. Now I'm slighty cramping with reddish pinkish brownish discharge with a few clots but soak a pad breasts are tingling and a bit burning and when I squeeze if have. White i clear discharge..I. do
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I think your question has inadvertently landed in the Men's Health section. I also think that you might do well by taking the morning after pill at this time. Since there has been a slip up it might be helpful to have a urine pregnancy test to allay your anxiety. I also believe that you might do well with visiting an OBGYN for having a pelvic examination as well as a PAP smear to know why you are having the pinkish brownish discharge. Also other tests may need to be ordered per the expert opinion of a gynecologist. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor